# SDR SIMA201904292003

- Difficulty date: April 22, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110401
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE UPPER FRAME #10 HAS APPROX. A 2" CRACK. -C/A-INSTALLED NEW LH FRAME 10 SECTION IAW SRM 51-40-02.
